# SDR SWIA2019122747148

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26L, BS 280 TO 333 HAD SEVERAL SPOTS OF CORROSION. REMOVED THE CORROSION IAW SRM, FOUND OUT OF LIMITS IAW SRM.  REPLACED THE STRINGER IAW SRM & DWG SH670-31630, REV K.
